EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-44-4009 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pain (1994); Limb Pain (4836)
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient was implanted with a truliant knee in 2019.The patient has a recalled knee and has been experiencing pain since implantation.No further information is available at this time.
Additional Manufacturer Narrative
Pending investigation.D10: (b)(6), 02-020-11-0340 - truliant ps cem fem ps cem right sz 4, (b)(6), 02-022-45-4040 - truliant tib fit tray cem sz 4f / 4t, (b)(6), 200-02-41 - three peg patella 41mm.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, g.Date of event is unknown.Explant date is unknown.The reason for the clinical symptom of pain reported cannot be conclusively determined and the event cannot be confirmed because the devices were not available for evaluation, and relevant patient information, images, or radiographs were not provided.An additional contributing factor to the revision may have been inclusion of the polyethylene in the packaging recall.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.